# SDR UHLA2012022600108

- Difficulty date: February 26, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 21,422 hours, 13,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION LT I/B CF III PAX SEAT TRACK, CORRODED AND GOUGED 36",3 7", 68", 81", 99", 112", 130", AND 131" FROM FWD EDGE.  REMOVED AND REPLACED LT I/B CF III SEAT TRACK IAW EMB 170 SRM 51-40-02, 51-43-01, AND 51-43-02.
